# SDR KNK2006F00003

- Difficulty date: August 7, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Aircraft time: 9,685 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292208230
- Part serial: 198315
- Condition: Coked
- Location: Engine
- Part time: 1,259 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL COKING OCCURRING IN LABYRINTH SEAL AREA OF FUEL MANIFOLD CAUSING HARD ROTATION OF ENGINE DURING START.  (K)
